×

Found 2,952 Documents (Results 1–100)

100
MathJax

Bifurcations of solutions to equations with deviating spatial arguments. (English. Russian original) Zbl 07538691

J. Math. Sci., New York 262, No. 6, 797-808 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 33-44 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Norms on categories and analogs of the Schröder-Bernstein theorem. (English) Zbl 1483.18008

Walczak, Szymon (ed.), Proceedings of the contemporary mathematics in Kielce 2020, Kielce, Poland, February 24–27, 2021. Warsaw: De Gruyter/Sciendo. 157-177 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software